# SDR R61A20100006

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 11,442 hours, 8,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 11,442 hours, 8,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SEAT TRACK BEAM BETWEEN FR 85 AND FR 86 AND BETWEEN FR 89 AND FR 90.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT, RECEIVED ETD 2009/170-00325.  MAINTENANCE REPAIRED PER ETD AND RELEASED AC.
